Alert archive / Missouri / River Flood Warnings in 2014

River Flood Warning 101, NWS Kansas City, MO

August 28, 2014Andrew County, Nodaway County, Missouri

NWS Kansas City, MO issued this river flood warning at Aug 28, 2014, 6:00 AM CDT for Andrew County, Nodaway County, Missouri. It took effect at Aug 28, 2014, 9:13 AM CDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Aug 28, 2014, 6:00 AM CDT (11:00 UTC)
In effect from
Aug 28, 2014, 9:13 AM CDT
Expired
Aug 29, 2014, 8:46 PM CDT
In force
36 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Andrew County, MO, Nodaway County, MO

The radar

The Omaha radar (KOAX), 166 km from the middle of the area, began a volume at 11:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point 102 River at Maryville (MYVM7). The gauge peaked at 19.00 ft at Aug 28, 2014, 11:00 AM CDT.

actionminormoderate10152008/2808/2908/3008/31
Action stage
13 ft
Minor stage
18 ft
Moderate stage
23 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06819500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WGUS43 KEAX 281100
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
600 AM CDT THU AUG 28 2014
  

...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  102 River at Maryville affecting Andrew and Nodaway Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-147-291100-
/O.NEW.KEAX.FL.W.0101.140828T1500Z-140830T0146Z/
/MYVM7.1.ER.140828T1500Z.140828T1800Z.140829T0146Z.UU/
600 AM CDT THU AUG 28 2014

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The 102 River at Maryville.
* from this morning to Friday evening.
* At  5:30 AM Thursday the stage was 14.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 19.0 feet by this afternoon. The river will fall 
  below flood stage by this evening.
* At 18.0 feet...The east bank of the river floods. Water also 
  approaches the village of Arkoe.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Maryville       18   14.8   Thu 05 AM   19.0 this afternoon
     
&&
  
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488

  

$$
3 follow-up statements
825 
WGUS83 KEAX 281417
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
917 AM CDT THU AUG 28 2014
   
...The Flood Warning continues for the following rivers in 
Missouri...

  102 River at Maryville affecting Andrew and Nodaway Counties.

  102 River at Rosendale affecting Andrew and Buchanan Counties.

  Platte River near Agency affecting Buchanan County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-147-291417-
/O.EXT.KEAX.FL.W.0101.140828T1413Z-140830T0234Z/
/MYVM7.1.ER.140828T1327Z.140829T0000Z.140829T0234Z.UU/
917 AM CDT THU AUG 28 2014

The Flood Warning continues for
  The 102 River at Maryville.
* from this morning to Friday evening.
* At  8:30 AM Thursday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.2 feet by this
  evening. The river will fall below flood stage tonight.
* At 18.0 feet...The east bank of the river floods. Water also 
  approaches the village of Arkoe.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Maryville       18   18.1   Thu 08 AM   19.2 this evening
     
&&
  
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488
  

$$

MOC003-021-291416-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-140830T1232Z/
/RSDM7.2.ER.140829T0430Z.140829T0600Z.140829T1232Z.NO/
917 AM CDT THU AUG 28 2014

The Flood Warning continues for
  The 102 River at Rosendale.
* until Saturday morning.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 18.3 
  feet early Friday morning.
* At 18.0 feet...State Route 48 on the east side of Rosendale is 
  overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Rosendale       18   Not Available      18.3 early Friday morning
     
&&
  
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486
  

$$

MOC021-291416-
/O.EXT.KEAX.FL.W.0100.000000T0000Z-140831T1644Z/
/AGYM7.1.ER.140829T0913Z.140830T0600Z.140830T1644Z.NO/
917 AM CDT THU AUG 28 2014

The Flood Warning continues for
  The Platte River near Agency.
* until Sunday morning.
* At  8:30 AM Thursday the stage was 18.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 22.8 feet by early Saturday morning. The river will 
  fall below flood stage by late Saturday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   18.5   Thu 08 AM   22.8 early Saturday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472
 

$$
255 
WGUS83 KEAX 281854
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
154 PM CDT THU AUG 28 2014
   
...The Flood Warning continues for the following rivers in 
Missouri and Kansas...

  102 River at Maryville affecting Andrew and Nodaway Counties.

  102 River at Rosendale affecting Andrew and Buchanan Counties.

  Missouri River at St Joseph affecting Doniphan...Andrew and 
  Buchanan Counties.

  Platte River near Agency affecting Buchanan County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-147-291854-
/O.EXT.KEAX.FL.W.0101.000000T0000Z-140829T1954Z/
/MYVM7.1.ER.140828T1327Z.140828T1545Z.140828T1954Z.UU/
154 PM CDT THU AUG 28 2014

The Flood Warning continues for
  The 102 River at Maryville.
* until Friday afternoon.
* At  1:30 PM Thursday the stage was 18.5 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 18.0 feet...The east bank of the river floods. Water also 
  approaches the village of Arkoe.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Maryville       18   18.5   Thu 01 PM   16.5 this evening
     
&&
  
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488

  

$$

MOC003-021-291854-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-140830T0724Z/
/RSDM7.2.ER.000000T0000Z.140829T0000Z.140829T0724Z.NO/
154 PM CDT THU AUG 28 2014

The Flood Warning continues for
  The 102 River at Rosendale.
* until late Friday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.2 
  feet this evening.
* At 18.0 feet...State Route 48 on the east side of Rosendale is 
  overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Rosendale       18   Not Available      19.2 this evening
     
&&
  
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486

  

$$

KSC043-MOC003-021-291853-
/O.CON.KEAX.FL.W.0102.140830T0537Z-140902T0448Z/
/SJSM7.1.ER.140830T0537Z.140831T0600Z.140901T0448Z.NO/
154 PM CDT THU AUG 28 2014

The Flood Warning continues for
  The Missouri River at St Joseph.
* from late Friday night to Monday evening.
* At  1:30 PM Thursday the stage was 13.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and 
  continue to rise to near 18.8 feet by early Sunday morning. The 
  river will fall below flood stage by Sunday before midnight.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   13.2   Thu 01 PM   18.8 early Sunday morning
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

MOC021-291853-
/O.CON.KEAX.FL.W.0100.000000T0000Z-140831T1644Z/
/AGYM7.1.ER.140829T0913Z.140830T0600Z.140830T1644Z.NO/
154 PM CDT THU AUG 28 2014

The Flood Warning continues for
  The Platte River near Agency.
* until Sunday morning.
* At  1:30 PM Thursday the stage was 19.1 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday morning and continue to
  rise to near 22.8 feet by early Saturday morning. The river will 
  fall below flood stage by late Saturday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   19.1   Thu 01 PM   22.8 early Saturday morning
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$
536 
WGUS83 KEAX 290228
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
928 PM CDT THU AUG 28 2014
   

...The Flood Warning is cancelled for the following rivers in 
Missouri...

  102 River at Maryville affecting Andrew and Nodaway Counties.

...The Flood Warning continues for the following rivers in 
Missouri...Kansas...

  102 River at Rosendale affecting Andrew and Buchanan Counties.

  Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
  Counties.

  Platte River near Agency affecting Buchanan County.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC003-147-290258-
/O.CAN.KEAX.FL.W.0101.000000T0000Z-140829T1954Z/
/MYVM7.1.ER.140828T1327Z.140828T1545Z.140828T2022Z.UU/
928 PM CDT THU AUG 28 2014

The Flood Warning is cancelled for
  The 102 River at Maryville.
* At  8:30 PM Thursday the stage was 15.8 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at  3:22 PM Thursday.
* Forecast...The river will continue to fall to 11.8 feet by Saturday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Maryville       18   15.8   Thu 08 PM   13.2 early Friday morning
     
&&
  
LAT...LON 4057 9477 4013 9478 4013 9488 4057 9488

  

$$

MOC003-021-300227-
/O.EXT.KEAX.FL.W.0099.000000T0000Z-140830T0947Z/
/RSDM7.2.ER.000000T0000Z.140829T0600Z.140829T0947Z.NO/
928 PM CDT THU AUG 28 2014

The Flood Warning continues for
  The 102 River at Rosendale.
* until late Friday night.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.2 
  feet early Friday morning.
* At 19.0 feet...State Route 48 on the east and west sides of 
  Rosendale is under water.
* At 18.0 feet...State Route 48 on the east side of Rosendale is 
  overtopped by flood waters.
* At 13.0 feet...Lowland agricultural flooding begins.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

102 River
  Rosendale       18                      19.2 early Friday morning
     
&&
  
LAT...LON 4013 9488 4013 9478 3977 9471 3977 9480 4004 9486

  

$$

KSC043-MOC003-021-300227-
/O.EXT.KEAX.FL.W.0102.140830T0742Z-140901T1630Z/
/SJSM7.1.ER.140830T0742Z.140831T0000Z.140831T1630Z.NO/
928 PM CDT THU AUG 28 2014

The Flood Warning continues for
  The Missouri River at St Joseph.
* from late Friday night to Monday morning.
* At  8:30 PM Thursday the stage was 13.9 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and 
  continue to rise to near 18.1 feet by Saturday evening. The river 
  will fall below flood stage by late Sunday morning.
* At 17.0 feet...Lowland flooding upstream and downstream from St. 
  Joseph occurs.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Missouri River
  St Joseph       17   13.9   Thu 08 PM   18.1 Saturday evening
     
&&
  
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505

  

$$

MOC021-300227-
/O.EXT.KEAX.FL.W.0100.000000T0000Z-140831T0724Z/
/AGYM7.1.ER.140829T0740Z.140829T1800Z.140830T0724Z.NO/
928 PM CDT THU AUG 28 2014

The Flood Warning continues for
  The Platte River near Agency.
* until late Saturday night.
* At  8:30 PM Thursday the stage was 18.4 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Friday morning and 
  continue to rise to near 23.0 feet by early Friday afternoon. The 
  river will fall below flood stage by early Saturday morning.
* At 20.0 feet...Low-lying areas east of Agency begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Platte River
  Agency          20   18.4   Thu 08 PM   23.0 early Friday afternoon
     
&&
  
LAT...LON 3977 9480 3977 9471 3951 9464 3941 9464 3941 9472

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Aug 28, 3:58 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Aug 28, 3:58 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
358 AM CDT Thu Aug 28 2014

.DISCUSSION...
Issued at 358 AM CDT THU AUG 28 2014

Another active overnight period as a large MCS has developed
across SWRN IA/ERN NE/extreme NW MO/and into NRN KS. This developed
as a 30-40KT SWLY LLJ developed and overrode a stationary front
extending from Manhattan, KS to Clinton, MO to Farmington, MO.
These storms will continue to move NEWD during the morning hours and
as such continued showers and thunderstorms will be likely across
northwestern Missouri on the eastern periphery of the MCS. The good
news is the better moisture is pooling to the north and west and it
appears northwestern Missouri, which is under a flood watch, will
not receive an extended period of heavy rain. A surface low has
develop across swrn NE and this low will move NEWD during the course
of the day. This will pull the stationary front laid out across our
CWA northward today as a warm front. This warm front is expected to
lift near the Highway 36 corridor by this afternoon. The best
chances for storms will be along and north of this front during the
afternoon hours. Although cloud cover for today and its affects on
temperatures will be challenging, with the warm front lifting north,
temperatures should warm into the upper 80s to lower 90s south of
highway 36 and to the low to mid 80s north.

This morning an upper level trough is evident on water vapor imagery
moving into the eastern Rockies. This trough will move out into the
western Plains today forcing a cold front across the Plains through
the day today. This cold front will move into eastern Kansas by late
tonight. Thunderstorms will develop across Kansas this
afternoon/evening ahead of the front. These storms will move east
tonight and bring showers and thunderstorms to the western CWA.
Friday and Friday night will be the wettest period in the short term
as the upper level trough moves into the eastern Plains and forces
the slow moving cold front through the area. Any severe potential
will hinge on whether or not we can destabilize during the afternoon
hours. However, early morning convection and residual cloud cover
may keep conditions stable. If we do manage to destabilize Friday
afternoon/evening, the main threats would be wind and small hail.

Models continue to be more progressive and weaker with the upper
level trough, moving through the forecast area earlier in the day on
Saturday. Have chance POPs across the eastern CWA for Saturday
morning but storms should exit the CWA for the afternoon. Highs
Saturday behind the cold front will be in the low to mid 80s.

Models are in general agreement in the extended period with the
exception of Sunday. The GFS is depicting another weak shortwave
moving through the area quickly behind the upper level trough. This
shortwave would bring another round of scattered showers and
thunderstorms. The EC and GEM do not show this feature and keep
Sunday dry. Have keep slight chance POPs across the area t account
for the GFS solution although the EC/GEM is preferred.

Models are in fairly good agreement beyond Sunday. The EC/GEM/and
GFS all show a strong upper level trough moving into the northern
and central Plains by Sunday night forcing a cold front into the
area. All these models develop thunderstorms over the area Sunday
night and into Monday. With model agreement high have left the high
chance and likely POPs in the forecast for this time period. Models
then weaken this trough as it move northeastward into the Upper
Midwest Monday night. With the main upper level support well north
the cold front that moves into the area Sunday night and Monday will
stall across/or just south of the forecast area. this will continue
storms chances into Monday night and Tuesday with the best chances
of storms across the southern CWA. Models then depict a weak upper
level shortwave moving into the area Tuesday night providing another
round of thunderstorms before finally kicking the stalled front
south of the area by Wednesday. Temperatures in the extended period
will be seasonable with highs mainly in the ow to mid 80s.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday Night)
Issued at 1159 PM CDT WED AUG 27 2014

VFR conditions are expected at the terminals in Kansas City for the
next 24 hours. Farther north thunderstorms will affect the northwest
corner of Missouri early Thursday morning. This may impact the KSTJ
terminal, hence VCTS and a TEMPO for thunderstorms early Thursday
morning. Storms are not expected to track far enough south to effect
Kansas City. Otherwise, east winds will veer to the south through
Thursday.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

DISCUSSION...73
AVIATION...Cutter
Hazardous weather outlook, Aug 28, 5:10 AM CDT, 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
510 AM CDT THU AUG 28 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-291015-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
510 AM CDT THU AUG 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS MORNING...THIS
 AFTERNOON...AND AGAIN TONIGHT ACROSS NORTHERN MISSOURI AND
 NORTHEASTERN KANSAS. SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER
 THERE WILL BE THE POTENTIAL FOR RIVER FLOOD AND FLASH FLOODING ACROSS
 NORTHWESTERN MISSOURI WHERE 2 TO 6 INCHES OF RAINFALL HAS FALLEN
 OVER THE PAST DAY AND A HALF. ADDITIONAL THUNDERSTORMS WILL BE
 POSSIBLE ACROSS EASTERN KANSAS AND WESTERN MISSOURI AFTER MIDNIGHT
 TONIGHT HOWEVER, STORMS ARE NOT EXPECTED TO BE SEVERE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 THUNDERSTORM CHANCES INCREASE FRIDAY AND FRIDAY NIGHT. THE OVERALL
 SEVERE WEATHER POTENTIAL APPEARS LOW AT THIS TIME...THOUGH MORE
 TORRENTIAL RAIN IS POSSIBLE. STORMS WILL CONTINUE INTO SATURDAY
 MORNING ACROSS CENTRAL MISSOURI HOWEVER SEVERE WEATHER IS UNLIKELY.

 ADDITIONAL THUNDERSTORMS WILL AGAIN BE POSSIBLE SUNDAY NIGHT THROUGH
 TUESDAY. THERE IS SOME POTENTIAL FOR SEVERE WEATHER SUNDAY NIGHT
 ACROSS NORTHERN MISSOURI AND NORTHEASTERN KANSAS.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 9:07 PM CDTRiver Flood WarningEAXAndrew, Buchanan37 hr
Aug 28, 5:42 AM CDTRiver Flood WarningEAXBuchanan65 hr
Aug 28, 10:50 AM CDTRiver Flood WarningEAXAndrew, Buchanan5 days
Aug 28, 6:37 PM CDTSpecial Weather StatementEAXAtchison23 min

Nearby

River Flood Warnings in Missouri, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.